# SDR SWIA971863

- Difficulty date: July 2, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Aircraft time: 27,345 hours, 32,847 cycles
- Engine: Pwa PW118
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Rough
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT INVOLVING OUTBOARD FLAP PAIRS.  QRH FOLLOWED WITH NO SUCCESS, RETURNED TO FIELD.  FLAP EXTENDED NORMALLY ON APPROACH.  RETRACTED NORMALLY ON GROUND.  CHECKED ALL FLAP ACTUATORS WITH BREAKOUT BOX, NO DEFECTS APPARENT.  SMOOTHED OUT BURR ON LEFT INBOARD FLAP TRACK.  RERACKED FCU, OPS CHECKED FLAPS 30 TIMES WITH NO DEFECT AS PER MM 57-50-00.
